Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 163, NWS North Platte, NE

June 20, 2014Frontier County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2014, 7:37 PM CDT for Frontier County, Lincoln County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2014, 7:37 PM CDT (00:37 UTC)
Expired
Jun 20, 2014, 8:15 PM CDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Frontier County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 143 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:15 PM CDTTSTM WND GST 607 E Moorefield, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 2:20 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2673 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WUUS53 KLBF 210037
SVRLBF
NEC063-111-210115-
/O.NEW.KLBF.SV.W.0163.140621T0037Z-140621T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
737 PM CDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 815 PM CDT

* AT 734 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CURTIS...AND
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CURTIS...MOOREFIELD...HANSEN MEMORIAL RESERVE STATE WILDLIFE
  MANAGEMENT AREA AND DANCING LEAF EARTH LODGE.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 43 AND 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4049 10055 4066 10069 4091 10023 4090 10021
      4071 10021 4071 10008 4063 10002
TIME...MOT...LOC 0037Z 245DEG 16KT 4061 10053

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
1 follow-up statement
076 
WWUS53 KLBF 210055
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT FRI JUN 20 2014

NEC063-111-210115-
/O.CON.KLBF.SV.W.0163.000000T0000Z-140621T0115Z/
FRONTIER NE-LINCOLN NE-
755 PM CDT FRI JUN 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINCOLN AND NORTHERN FRONTIER COUNTIES UNTIL 815 PM CDT...

AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOOREFIELD...
AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN LINCOLN AND NORTHERN
  FRONTIER COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4052 10048 4061 10060 4091 10023 4090 10021
      4071 10021 4071 10008 4063 10002
TIME...MOT...LOC 0055Z 246DEG 24KT 4066 10037

HAIL...1.00IN
WIND...60MPH

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:30 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 20, 6:30 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM CDT FRI JUN 20 2014

.SYNOPSIS...
ISSUED AT 245 PM CDT FRI JUN 20 2014

UPPER CLOSED LOW OVER NORTHERN NORTH DAKOTA THIS MORNING. CLOSED
LOW OVER THE GULF OF ALASKA AND CLOSED LOW OFF THE NORTHEAST
CONUS. MAINLY ZONAL PATTERN OVER MOST OF THE LOWER 48.

QUASI-STATIONARY BOUNDARY ACROSS MUCH OF THE CWA THIS
AFTERNOON...WITH A REMNANT OUTFLOW BOUNDARY /FROM MORNING
CONVECTION/ ACROSS SOUTHWEST NEBRASKA. NICE CU FIELD ALONG AND
SOUTH OF THE BOUNDARY...WHERE MOISTURE IS POOLING...WITH DEW PTS IN
THE 60S TO AROUND 70. SEVERE THUNDERSTORM WATCH HAS ALREADY BEEN
ISSUED FOR MUCH OF THE CWA FOR THE REST OF THE AFTERNOON AND
EVENING HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 245 PM CDT FRI JUN 20 2014

TONIGHT WILL FOCUS ON SEVERE POTENTIAL. DEW PTS IN THE 60S TO
AROUND 70 AND TEMPS IN THE 80S. CAP HAS FOR THE MOST PART BEEN
ELIMINATED...WITH THUNDERSTORMS ALREADY STARTING TO FIRE. EXPECT
THE COVERAGE TO EXPAND WITH THE SOUTHERN SANDHILLS TO KS INTO
CENTRAL NEB THE AREA OF CONCERN. THE GREATEST THREAT IS HAIL AND
WINDS...AS LL SHEAR IS MARGINAL FOR TORNADIC CELLS. AFTER MIDNIGHT
THE STORMS WILL CONTINUE WITH THE HELP OF A LOW LEVEL JET...HOWEVER
WITH THE LOSS OF HEAT...THE STORMS LIKELY NOT TO BE AS SEVERE.

BOUNDARY CONTINUES TO BE A FACTOR IN THE MORNING...WITH ISOLATED
THUNDERSTORMS STILL POSSIBLE...SIMILAR TO THIS MORNING. OUTFLOW
BOUNDARIES FROM TONIGHTS CONVECTION WILL HAVE TO BE WATCHED AS THEY
WILL PLAY INTO TOMORROW MORNING CONVECTION. SKIES SHOULD SEE SOME
PEAKS OF SUN WITH HIGHS SIMILAR TO TODAY...WITH 80S TO AROUND 90. A
COLD FRONT WILL ENTER IN FROM THE WEST FOR THE AFTERNOON...WITH THIS
BOUNDARY TO BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOP...ALTHOUGH
AHEAD OF THE FRONT WILL ALSO SEE SOME ISOLATED ACTIVITY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 245 PM CDT FRI JUN 20 2014

UPPER LOW OVER SOUTH CENTRAL CANADA WILL CONTINUE TO AFFECT
WEATHER OVER WESTERN NEBRASKA THROUGH THE WEEKEND. SATURDAY NIGHT
COLD FRONT WILL MOVE INTO WESTERN NEBRASKA TO THE NORTHWEST AS
SURFACE LOW OVER NORTHWEST KANSAS POOLS MOISTURE OVER WESTERN
NEBRASKA. STRONG MID LEVEL WAVE MOVES THROUGH THE ZONAL FLOW AFTER
06Z. SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE DAY ON SUNDAY
WITH STALLED OUT BOUNDARY LYING ACROSS WESTERN NEBRASKA. TEMPERATURE
IN THE 70S AND 80S. BOUNDARY MOVING SOUTH AND EAST OF THE FORECAST
AREA SUNDAY NIGHT AS COOLER AIR MOVES IN FROM THE NORTHWEST.
MODELS DIFFER SOMEWHAT ON TIMING. STRONG MID LEVEL WAVE INTERACTS
WITH FRONT SUNDAY NIGHT AND SOUTHWEST ZONES COULD AGAIN EXPERIENCE
HEAVY RAIN. DEPENDING ON FRONTAL POSITIONS SUNDAY NIGHT POPS MAY
HAVE TO BE DECREASED. RESIDUAL SHOWERS AND THUNDERSTORMS MONDAY
WITH TEMPERATURES IN THE UPPER 60S TO MID 70S. PRECIPITATION ENDS
MONDAY NIGHT WITH LOWS IN THE 50S COOL TUESDAY WITH HIGHS IN THE
70S AS TROUGH OF LOW PRESSURE ASSOCIATED WITH THE HUDSON BAY LOW
PUSHES SOUTH ACROSS THE NORTHERN PLAINS. SCATTERED SHOWERS AND
THUNDERSTORMS AGAIN ON WEDNESDAY AND HIGHS IN THE 80S WITH SCHC OF
THUNDERSTORMS RETAINED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 629 PM CDT FRI JUN 20 2014

A CLUSTER OF THUNDERSTORMS IN CENTRAL AND SOUTHWEST NEBRASKA WILL
MOVE INTO BBW 00-01Z. THIS CLUSTER OF STORMS IS LIKELY TO PRODUCE
HAIL OF AT LEAST 3/4 INCH DIAMETER...POSSIBLY LARGER THAN AN INCH
AND A HALF. IN THE REST OF THE AREA...ISOLATED THUNDERSTORMS WILL
CONTINUE IN CENTRAL AND SOUTHWEST NEBRASKA UNTIL 06Z. STORMS IN
NORTHWEST KANSAS WILL MOVE UP INTO SOUTHWEST NEBRASKA BETWEEN LXN
AND LBF AROUND 02Z BUT...WITH COVERAGE LESS THAN 40 PERCENT...
INCLUSION IN THE TERMINAL FORECAST FOR LBF IS NOT WARRANTED AT THIS
TIME.

THUNDERSTORMS ARE AGAIN EXPECTED SATURDAY AFTERNOON...STARTING WEST
OF VTN-LBF 18-21Z AND SPREADING TO ANW-BBW 21-24Z. COVERAGE IS STILL
EXPECTED TO BE LESS THAN 40 PERCENT...SO THEY WILL NOT BE INCLUDED
IN THE TERMINAL FORECASTS FOR VTN OR LBF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...POWER
SHORT TERM...MASEK
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, Jun 20, 3:13 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 PM CDT FRI JUN 20 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-212015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
313 PM CDT FRI JUN 20 2014 /213 PM MDT FRI JUN 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS
EVENING INTO THE OVERNIGHT HOURS...GENERALLY ALONG AND EAST OF A
LINE FROM OGALLALA TO AINSWORTH. SEVERE STORMS WILL BE
POSSIBLE...MAINLY BEFORE MIDNIGHT...WITH THE MAIN THREAT TO BE
DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. LOCALIZED
FLOODING WILL ALSO BE A CONCERN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RISK OF SEVERE WEATHER INCREASES SATURDAY AFTERNOON AND
EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STORMS
ARE EXPECTED TO FORM IN THE WEST AND NORTHWEST AND MOVE SOUTHEAST
AND BECOME MORE NUMEROUS. LARGE HAIL...WIND DAMAGE...ISOLATED
TORNADOES AND HEAVY RAINFALL ARE POSSIBLE.

SEVERE WEATHER IS POSSIBLE AGAIN SUNDAY AFTERNOON AND EVENING.
THE AREA OF CONCERN IS GENERALLY ALONG AND SOUTH OF A LINE FROM
BROKEN BOW TO NORTH PLATTE AND IMPERIAL. LARGE HAIL...WIND DAMAGE
AND HEAVY RAINFALL ARE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY AND AT
TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER IN
SOME AREAS. CHECK LATER FORECASTS FOR DETAILS ON THESE POTENTIAL
EVENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Jun 20, 7:09 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT FRI JUN 20 2014

NEZ070-071-210100-
FRONTIER NE-HAYES NE-
709 PM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAYES AND
SOUTHWESTERN FRONTIER COUNTIES UNTIL 800 PM CDT...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF RED WILLOW RESERVOIR STATE
RECREATION AREA...OR 13 MILES SOUTHEAST OF HAYES CENTER...MOVING
NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RED WILLOW RESERVOIR STATE RECREATION AREA...
  WILLOW VIEW CAMPGROUND...
  BLUEGILL HAVEN CAMPGROUND...
  QUICK...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 38.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jun 20, 7:10 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
710 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             7 N NORTH PLATTE        41.23N 100.77W
06/20/2014  M1.75 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

MARTIN
Local storm report, Jun 20, 7:13 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
713 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             24 S ARNOLD             41.08N 100.19W
06/20/2014  E1.75 INCH       CUSTER             NE   PUBLIC

&&

MARTIN
Local storm report, Jun 20, 7:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
724 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             22 S ARNOLD             41.11N 100.19W
06/20/2014  E2.75 INCH       CUSTER             NE   STORM CHASER

&&

MARTIN
Local storm report, Jun 20, 7:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
730 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             5 S MAYWOOD             40.59N 100.62W
06/20/2014  E1.00 INCH       FRONTIER           NE   PUBLIC

&&

SJACOBS
Local storm report, Jun 20, 7:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
737 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             HALSEY                  41.90N 100.27W
06/20/2014  E1.75 INCH       BLAINE             NE   LAW ENFORCEMENT

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:06 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln39 min
Jun 20, 7:14 PM CDTSevere Thunderstorm WarningLBFLincoln46 min
Jun 20, 7:16 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes44 min
Jun 20, 7:30 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas45 min
Jun 20, 7:31 PM CDTAreal Flood AdvisoryLBFCuster, Lincoln6 hr
Jun 20, 7:34 PM CDTSevere Thunderstorm WarningLBFCuster41 min
Jun 20, 7:35 PM CDTSevere Thunderstorm WarningLBFLincoln40 min
Jun 20, 7:40 PM CDTSevere Thunderstorm WarningLBFCuster50 min
Jun 20, 8:07 PM CDTSevere Thunderstorm WarningLBFCuster53 min
Jun 20, 8:11 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas49 min
Jun 20, 8:14 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln46 min
Jun 20, 8:15 PM CDTSevere Thunderstorm WarningLBFHolt45 min
Jun 20, 8:16 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln29 min
Jun 20, 8:22 PM CDTSevere Thunderstorm WarningLBFFrontier38 min
Jun 20, 8:25 PM CDTSevere Thunderstorm WarningLBFCuster50 min
Jun 20, 8:31 PM CDTAreal Flood AdvisoryLBFBlaine, Custer, Logan, Thomas6 hr
Jun 20, 8:31 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock44 min
Jun 20, 8:53 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler52 min
Jun 20, 9:08 PM CDTSevere Thunderstorm WarningLBFLincoln52 min
Jun 20, 9:14 PM CDTSevere Thunderstorm WarningLBFCuster46 min
Jun 20, 9:18 PM CDTAreal Flood AdvisoryLBFGarfield, Holt, Wheeler6 hr
Jun 20, 9:20 PM CDTAreal Flood AdvisoryLBFCuster6 hr
Jun 20, 9:31 PM CDTSevere Thunderstorm WarningLBFLincoln44 min
Jun 20, 10:15 PM CDTSevere Thunderstorm WarningLBFLincoln22 min
Jun 20, 11:56 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
Jun 21, 12:52 AM CDTAreal Flood AdvisoryLBFCuster, Garfield, Holt, Lincoln, Loup, Wheeler6 hr
Jun 21, 1:06 AM CDTAreal Flood AdvisoryLBFCuster, Garfield, Holt, Lincoln, Logan, Loup and 1 more6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.